# SDR SWAA2019100337522

- Difficulty date: September 5, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 62,580 hours, 36,612 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 115A83252
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING NR 5 SLAT LEADING EDGE NOSE SKIN AT ACTUATOR RIB CRACKED AROUND THE FASTENER.     REPAIR RIB IAW SRM.
